Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 58 year old male, underwent stent implantation two months before. Now for the last 10days I feel pin pain in chest and short breath at night time. I have been using the following medicines: clopidogrel75mg, nitroglycerin2. 6mg, cilostazol100mg, atorvastatin40mg.

1 Doctor Answered
Pin pain after stunting is usually not due to heart. It is usually muscular in origin. Still, I would advise you to get an ecg done, and show it to cardiologist.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.